# SDR DXTA200500594

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259045
- Aircraft time: 8,927 hours, 5,838 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKES WERE VERY SOFT AND MADE STOPPING THE AIRPLANE DIFFICULT.  ALSO CO-PILOTS BRAKES CONFIRMED THE BRAKE ISSUE.  LEFT PEDAL ON CO-PILOTS SIDE WENT TO FULL TRAVEL.  BLED CO-PILOT BRAKES IAW HAWKER 1000 MM 32-40-00.  OPERATIONAL CHECK SATISFACTORY.
